ARTHREX, INC. IBALANCE TKA BEARING IMPLANT, PS, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
AR-513-BE09 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.This is one of three submissions for the same patient event.The other two submissions are: 1220246-2017-00168 ((b)(4)) and 1220246-2017-00169 ((b)(4)).The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The device was not returned.During the revision, the surgeon chose to also remove this device which was not returned.Unknown device disposition.
Event or Problem Description
It was reported that on (b)(6) 2015 a patient had undergone a tka procedure during which the patella was not resurfaced.On (b)(6) 2017 the surgeon performed a revision tka due to tibial loosening and pain.During the revision the following devices were explanted: tibial tray, ar-503-ttte, lot 1315462, femoral implant, ar-516-5r, lot 108761425 and bearing implant, ar-513-be09, lot 113601402.The revision was completed using another manufacturer's product.The operative reports and medical records indicate patient is morbidly obese (bmi of 37.94) which is contraindicated for this product.